# SDR SWAA2021042931370

- Difficulty date: November 12, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN (1 EA). REPLACED TIE CLIP LOC BS 277 AND STR 10R AT PASSENGER CABIN (1EA) IAW B737700 SRM 514002 AND DWG:141A1110 SHEET 39 REV PN:141A1250U92.
